[Fatal miliary tuberculosis following treatment with Infliximab].
Аннотация
We report the first Tunisian case of miliary tuberculosis in a patient who received Infliximab for Crohn's disease with uretrorectal and ano-perineal fistula developed 4 weeks after the start of treatment. We suggest that diagnosis of latent tuberculosis infection is important before treatment with Infliximab is initiated and that antituberculous medication must be prescribed immediately in case of occurrence of unexplained fever after treatment with Infliximab.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.